Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Cauchy integral for functions of several complex variables


Author: Walter Koppelman
Journal: Bull. Amer. Math. Soc. 73 (1967), 373-377
MathSciNet review: 0209519
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Aĭzenberg, Integral representations of holomorphic functions of several complex variables, Soviet Math. Dokl. 5 (1964), 307-311.
  • 2. A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Inst. Hautes Études Sci. Publ. Math. No. 25 (1965) 81-130. MR 175148
  • 3. R. Arens, Cauchy integral for functions of several variables, Tôhoku Math. J. 8 (1956), 268-272. MR 86881
  • 4. S. Bochner, Analytic and meromorphic continuation by means of Green's formula, Ann. of Math. 44 (1943), 652-673. MR 9206
  • 5. A. M. Gleason, The Cauchy-Weil theorem, J, Math. Mech. 12 (1963), 429-444. MR 148938
  • 6. J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy III), Bull. Soc. Math. France 87 (1959), 81-180. MR 125984
  • 7. F. Norguet, Problèmes sur les formes différentielles et les courants, Ann. Inst. Fourier Grenoble 11 (1961), 1-82. MR 156276
  • 8. J.-P. Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9-26. MR 67489
  • 9. F. Sommer, Über die Integralformeln in der Funktionentheorie mehrerer kom plexer Veränderlichen, Math. Ann. 125 (1952), 172-182. MR 50689
  • 10. L. Waelbroeck, Étude spectrale des algèbres complètes, Acad. Roy. Belg. CI. Sci. Mém. Coll. in -8° (2) 31 (1960), no. 7. MR 117578
  • 11. A. Weil, L'intégrale de Cauchy et les fonctions de plusieurs variables, Math. Ann. Ill (1935), 178-182. MR 1512987


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11757-9